# SDR SWIA2020020348084

- Difficulty date: January 24, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 29,285 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Broken
- Location: E/E Cooling Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNON PLUG ON AVIONICS COOLING FAN FWD OF THE PRESSURE FLOOR AT F.S. 677 HAS A BROKEN SHEILD GROUND ON BACKSHELL.        (C-CHECK)   RO:1/28/2020REPLACED SHIELDED WIRE GROUND UNINSULATED TERMINAL LUG REF: CRJ 700 ESPM.
